# SDR CA140128015

- Difficulty date: January 26, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 10,469 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: AN4H13A
- Condition: Wrong Part
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INCORRECT BOLTS FOUND INSTALLED IN LT & RT AILERON OUTER, WING, PUSHROD AFT ATTACH LOCATION.  PN AN4H13A, DRILLED HEAD FOR LOCKWIRE,  FOUND NOT INSTALLED.
